# SDR DXTA2022032158720

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N758QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20750
- Aircraft time: 3,846 hours, 2,200 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Swivel
- Condition: Inoperative
- Location: Seat 1r
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEAT 1R CABIN SEAT SWIVEL: 1R CABIN SEAT SWIVEL INOPERATIVE WITH SEAT UNABLE TO BE SECURED IN FULLY FORWARD , FULLY OUTBOARD, AFT FACING POSITION.  ITS STUCK OUT IN THE AISLE. SEE PHOTO.//CORRECTIVE ACTION// CABLE OUT OF ADJUSTMENT, ADJUSTED SWIVEL MECHANISM AND OPS CHECK GOOD.
